Troubles on the 23th clean day

Discussion in 'Rebooting - Porn Addiction Recovery' started by szistlove, Jul 22, 2015.

  1. szistlove

    szistlove Guest

    My day has been mixed but i can say that I am still clean.
    I've spent more than 3 weeks without porn so far and the last days I feel totally terrible.
    Some new problems turned up including a lot of fears, less self confidnet in work, etc.
    But the biggest problem is... depression: I felt awful, I did't want to exist /I don't wanted to commit suicide or stg but just felt very 'neutral'/. I was so sad, I had't got any good thoughts, lost my enthusiasm in everything, lost my aims and almost gave up everything... totally upset...
    I knew that it was the affect of not watching porn but I didn't care of coure. and I knew that a relapse would be much awful :/
    About an hour ago I had sex with my boyfriend and I didn't enjoy it so much :/ when I used to had an orgasm to porn, my ejaculation was amazing but this last 'coming' was only a bit joyful.
    I new this is just an after.affect, too, my nervous system's reacton to withdrawning porn and its high-stimuli it gave... I hope once I can enjoy having sex in its fullness :/
    maybe I should try tantric sex?
     
  2. msa2388

    msa2388 Fapstronaut

    231
    72
    28

    Try taking 5-HTP. It's an OVC supplement...I take a 200mg time release. It is very noticeable how much it improves my mood. I usually take it halfway through the morning as needed (never ever more than the recommended amount!!) so I don't take it daily (and you shouldn't).

    A word of warning, while it suppresses your appetite it makes you a little bit carefree especially later in the day. I wouldn't take it unless you're 110% committed to nofap and are around other people (until you can gauge your body's reaction to it). I've read it gives some people headaches at first, but I never experienced it.
     
    szistlove likes this.
  3. Hero One

    Hero One Fapstronaut

    222
    244
    43
    @szistlove

    The depression, irrational thoughts and general lowness of mood is something I can totally relate to when I gave up PMO. Are you also feeling randomly exhausted and find your sleep pattern is affected?

    I can encourage you that it does pass, but gosh I know it's painful when you're in the middle of it!

    Hold on to the fact that it's you getting over it - it's another withdrawal symptom, which means it's working.

    Ride it out, I promise you it will get easier - don't relent and keep going! Keep us posted.
     
    szistlove likes this.
  4. szistlove

    szistlove Guest


    yes, how did you know that? :D in the last couple of days I am terribly tired!!! At work my collegues asked me why was I so tired in the whole day , "are you ill or something?" but how could I tell them that I just left the habit of watching porn?!
    By the way it it very hard to fell asleep. I am up in my bed for hours and my mind wandering about a lot of things - but not 'daydreaming' about other guys and porn! - and of course in the daytime i am exhausted.
    I will NOT give up and I am very very proud of myself what I have reached so far. It is a great achievement.
    I decaded to rearrange my whole days, my life in all. I guess I have reached some another step of freedom. Now I can suspect how much energy I have that I have wasted so far and this energy can be saved for creativity.
     
  5. Hero One

    Hero One Fapstronaut

    222
    244
    43
    Great post! You're definitely on the right track! The lowness of mood and feeling tired will definitely pass - it's just a symptom of withdrawal.

    I had exactly the same thing - as I said, it was one of the most difficult aspects of abstaining that I felt.

    But it feels so much better when you get through it, and I admire your 'Can-do' approach! Hold on to that!

    Keep it up.
     

Share This Page